Ghent University Academic Bibliography

Advanced

The Clifford-Fourier integral kernel in even dimensional Euclidean space

Fred Brackx UGent, Nele De Schepper UGent and Franciscus Sommen UGent (2010) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 365(2). p.718-728
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
TRANSFORM, Clifford analysis, multi-dimensional Fourier transform
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
365
issue
2
pages
718 - 728
Web of Science type
Article
Web of Science id
000274351200029
JCR category
MATHEMATICS
JCR impact factor
1.174 (2010)
JCR rank
33/276 (2010)
JCR quartile
1 (2010)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2009.12.008
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
920392
handle
http://hdl.handle.net/1854/LU-920392
date created
2010-04-01 17:28:27
date last changed
2010-04-20 10:01:32
@article{920392,
  author       = {Brackx, Fred and De Schepper, Nele and Sommen, Franciscus},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {TRANSFORM,Clifford analysis,multi-dimensional Fourier transform},
  language     = {eng},
  number       = {2},
  pages        = {718--728},
  title        = {The Clifford-Fourier integral kernel in even dimensional Euclidean space},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2009.12.008},
  volume       = {365},
  year         = {2010},
}

Chicago
Brackx, Fred, Nele De Schepper, and Franciscus Sommen. 2010. “The Clifford-Fourier Integral Kernel in Even Dimensional Euclidean Space.” Journal of Mathematical Analysis and Applications 365 (2): 718–728.
APA
Brackx, Fred, De Schepper, N., & Sommen, F. (2010). The Clifford-Fourier integral kernel in even dimensional Euclidean space. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 365(2), 718–728.
Vancouver
1.
Brackx F, De Schepper N, Sommen F. The Clifford-Fourier integral kernel in even dimensional Euclidean space. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2010;365(2):718–28.
MLA
Brackx, Fred, Nele De Schepper, and Franciscus Sommen. “The Clifford-Fourier Integral Kernel in Even Dimensional Euclidean Space.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 365.2 (2010): 718–728. Print.